Im 16 and about 10 months ago I was diagnosed with endometriosis and anemia, due to the endometriosis I ended up having my period for 9 months straight. back when I was 14 I started taking birth control pills and then I had decided nexplanon was going to be a good decision because if I had missed one pill I had my period again for 2 weeks. I've now been on nexplanon for 9 months.the first 4 months were great but I was hungry all the time which has been abnormal for me now my being hungry is more consistent.(i can not stop eating) I have gained about 30 pounds in the last 5 months, don't get me wrong my size D boobs have gotten bigger and so has my ass but ive been stuck in my pjs and basketball shorts for a while I'm a little bit tired of it so if anyone has any suggestions on what I could do to lose the 30 pounds and keep it off please let me know!!!
If your weight gain is totally due to Nexplanon then unfornately the bulk of it will probably only come off once it is removed.
In the mean time ... you can eat healthy and exercise.
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Dec 2011 • 1 answer
Posted 1 Jun 2015 • 1 answer
Posted 5 Mar 2016 • 0 answers
I am wondering if the weight gaining continues when you stop Paxil. I just started and I am concern?
Posted 22 Mar 2017 • 3 answers
I have been on levothyroxine since 2012 daily doze 175mg I just keep gaining weight can I stop them?
Posted 1 day 15 hours ago • 0 answers